# SDR USAA2012052200012

- Difficulty date: May 4, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,003 hours, 20,887 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CG5103
- Condition: Saturated
- Location: Rt Elevator
- Part time: 27,018 hours, 20,902 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - 17 AREAS OF FLUID INGRESS ON RIGHT ELEVATOR UPPER SURFACE BETWEEN .750 INCHES TO 2 INCHES & BETWEEN 148.5 INCHES FROM INBOARD END THRU 19 INCHES FROM INBOARD END.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW EA 130882A, A319 SRM 55-21-11 FIG 204 & 205.
